# SDR N6WA20140620003

- Difficulty date: June 20, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 24,451 hours, 16,654 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Defective
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL DOES NOT APPEAR TO BE COMPLETELY SEALED DURING FLIGHT.  R & R SERVICE DOOR SEAL IAW AMM 52-41-07.  PERFORMED OPERATIONS CHECK TASH 52-00-00-790-801.  OK FOR SERVICE.
